# SDR RAIA960518

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- Engine: Garrtt TPE33112UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Nr 1 Eng
- Part time: 290 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7372 - NR 1 ENGINE LOW TORQUE.  REPLACED BLEED AIR GASKET.  (M)
